# SDR UPS05844938

- Difficulty date: July 9, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN IN BETWEEN FS 980-1000 RBL 60 HAS LIGHT CORROSION ON SEAT TRACK SPLICES.     REMOVED, FABRICATED AND INSTALLED 2 EA. SEAT TRACK SPIICES. IAW 51-3-0 ,53-02-03 FIG 006A, AND 51-1-21.
